# SDR DL73E980955

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 X 1.5 PUNCTURE WAS FOUND IN THE FUSELAGE SKIN JUST AFT OF STA 460 BELOW THE STRINGER 25R SKIN LAP SPLICE.  THE PUNCTURE WAS TRIMMED TO A SMOOTH CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND AN ADDITIONAL DOUBLER TO OVERLAP THE SKIN LAP SPLICE.  THE REPAIR WAS ACCOMPLISHED PER ER/A 364666-14, REV A.
